MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Model Number 423-135-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information unavailable.Device has been requested for return but is not available to manufacturer at this time.
 
Event or Problem Description
During a vascular intervention to treat peripheral artery disease in the patient's superficial femoral artery, a spectranetics turbo elite device was in use.During the procedure, the device's radiopeque marker band disconnected while device was being used in the patient.Ring came apart inside the patient.The physician was able to remove the marker band using a filter wire, with no reported patient harm.
 
Additional Manufacturer Narrative
The manufacturer was informed by the sales rep on 16 may 2019 that the turbo elite device had been discarded so it will not be returned for evaluation.Method, results and conclusions codes have been populated to reflect that the turbo elite device will not be available for return; the device has been discarded.The cause of this reported event could not be established.

Brand Name
SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
TURBO ELITE
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key8612807
Report Number1721279-2019-00078
Device Sequence Number19361677
Product Code MCW
UDI-Device Identifier00813132024796
UDI-Public(01)00813132024796(17)200905(10)FBL18H25A
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number423-135-01
Device Catalogue Number423-135-01
Device Lot NumberFBL18H25A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035 GUIDE WIRE; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; 0.035 GUIDE WIRE; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005